Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Representations of monoids arising from
finite groups of Lie type


Author: A. Salwa
Journal: Trans. Amer. Math. Soc. 348 (1996), 2931-2945
MSC (1991): Primary 20M30, 20M25
MathSciNet review: 1351495
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of finite monoids $M$ constructed from a group $G$ of Lie type is considered. We describe the irreducible complex representations and prove the complete reducibility of the representations of $M$. The sandwich matrix of $M$ is decomposed into a product of matrices corresponding to maximal parabolic subgroups of $G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 20M30, 20M25

Retrieve articles in all journals with MSC (1991): 20M30, 20M25


Additional Information

A. Salwa
Affiliation: Institute of Mathematics, University of Warsaw, Banacha 2,02-097 Warsaw, Poland
Email: asalwa@mimuw.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01621-2
PII: S 0002-9947(96)01621-2
Received by editor(s): February 3, 1995
Received by editor(s) in revised form: September 18, 1995
Additional Notes: Supported by KBN research grant 2 P301 051 06.
Article copyright: © Copyright 1996 American Mathematical Society